Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 19, 2013, 8:58 PM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 8:58 PM EDT (00:58 UTC)
- Expired
- Jul 19, 2013, 9:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2483 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
214
WWUS81 KPHI 200058
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT FRI JUL 19 2013
NJZ008>010-012-200130-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
858 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HUNTERDON...NORTH
CENTRAL MIDDLESEX...SOMERSET AND SOUTH CENTRAL MORRIS COUNTIES...
AT 857 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLEMINGTON...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WHITE HOUSE STATION AROUND 905 PM...FLAGTOWN
AROUND 910 PM...BRIDGEWATER AROUND 915 PM...SOMERVILLE AROUND 920
PM...MARTINSVILLE AROUND 925 PM AND MILLINGTON AROUND 930 PM.
LAT...LON 4042 7488 4061 7493 4080 7449 4069 7444
4067 7445 4067 7443 4063 7441 4060 7444
4061 7440 4051 7435
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 19, 8:40 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 19, 8:40 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT FRI JUL 19 2013
.SYNOPSIS...
THE MASSIVE HIGH PRESSURE SYSTEM THAT HAS HAD A GRIP ON OUR
REGION FOR THE PAST WEEK FINALLY RELEASES US AS IT MOVES FURTHER
SOUTH. A WEAKENING COLD FRONT WILL SLOWLY PUSH INTO OUR REGION
EARLY SUNDAY MORNING AND STALL TO OUR IMMEDIATE SOUTH BY MONDAY
KEEPING US UNSETTLED. ANOTHER COLD FRONT LOOKS TO IMPACT THE
REGION BY THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AT 800 PM, TEMPERATURES RANGED FROM THE MIDDLE 80S TO THE LOWER
90S IN OUR REGION WITH DEW POINT READINGS MOSTLY IN THE LOWER AND
MIDDLE 70S. THE WIND WAS MAINLY FROM THE SOUTHWEST AT 5 TO 10 MPH
AND IT WAS GUSTING IN SPOTS. THERE WAS AN AREA OF THUNDERSTORMS
OVER UPPER BUCKS COUNTY THAT WAS MOVING TO THE EAST NORTHEAST.
THERE WAS ADDITIONAL CONVECTION TO OUR WEST OVER LANCASTER COUNTY
AND IN THE BALTIMORE AREA.
THE OVERALL TREND FOR THE THUNDERSTORM ACTIVITY THIS EVENING
SHOULD BE DOWNWARD. A WEAK MID LEVEL IMPULSE THAT WAS OVERHEAD AND
ENHANCING THE CONVECTION THIS EVENING SHOULD LIFT QUICKLY TO OUR
NORTHEAST. THE THUNDERSTORMS IN OUR VICINITY ARE EXPECTED TO
DISSIPATE BY 1000 PM.
TEMPERATURES ARE FORECAST TO DROP SLOWLY THROUGH THE NIGHT INTO
THE MIDDLE 70S TO LOWER 80S RANGE TOWARD DAYBREAK.
THE EXCESSIVE HEAT WARNING FOR PHILADELPHIA AND SURROUNDING URBAN
AREAS REMAINS IN EFFECT UNTIL 800 PM SATURDAY. WE ALLOWED ALL
OTHER EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES TO EXPIRE AT 800
PM THIS EVENING. HOWEVER, WE HAVE REPLACED THE EXCESSIVE HEAT
WARNINGS FOR CENTRAL NEW JERSEY, NORTHEASTERN MARYLAND AND
DELAWARE WITH HEAT ADVISORIES. THOSE HEAT ADVISORIES ARE ALSO IN
EFFECT UNTIL 800 PM ON SATURDAY.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
WE HAVE ISSUED NEW HEAT ADVISORIES FOR SATURDAY FOR SECTIONS OF
OUR DELMARVA CWA AND ALONG THE I95 CORRIDOR BETWEEN TTN AND NYC
BASED ON EXPECTED HEAT INDICES. THE URBAN AREA EXCESSIVE HEAT
WARNING REMAINS IN EFFECT.
THE GFS THERMAL FIELD SOLUTION APPEARS MORE LOGICAL. THE WRF-
NMMB OOZING OF THAT MUCH COOLER AIR PRE FRONTAL DOES NOT LOOK
LIKELY. WHILE THE BEST OF THE HOME GROWN HEAT WILL BE OFFSHORE,
UPWIND TEMPERATURES ARE NOT THAT MUCH LOWER. IN GENERAL A 1-3F
DROP IN AIR TEMPERATURES WITH SIMILAR DEW POINTS IS FORECAST BY
THE MODEL'S THERMAL AND MOISTURE FIELDS AOB 850MB. NOT BANKING ON
AFTERNOON CONVECTION OR CIRRUS TO SAVE THE DAY AS TEMPERATURES
HAVE BEEN RISING QUICKLY DURING THE MORNING. MAX TEMPS MUCH CLOSER
TO GFS MOS. NAM MOS GIVEN ZERO WEIGHT.
GOING MUCH CLOSER TO THE GFS MODEL FOR THE OVERALL SYNOPTIC SCALE
FORCING ON SATURDAY. WRF-NMMB SOLUTION DILUTES THE THERMAL
GRADIENT AND IN OUR OPINION LESSENS TSRA CHANCES TOO MUCH IN THE
PROCESS. THE GFS MAY BE WRONG BECAUSE OF SLOWER TIMING OF
CONVECTION, BUT ITS SOLUTION HAS BEEN MORE CONSISTENT AND LOGICAL.
THE DP/DT ON IT IS SLIGHTLY SLOWER AND WE HAVE SEEN THE BEST FCST
BULK SHEAR DIP IN AND OUT OF OUR NRN CWA IN TIME BY THE END OF THE
DAY. SO OUR THOUGHT PROCESS IS THAT A LINE OF SHOWERS AND
THUNDERSTORMS WILL FORM NORTHWEST OF OUR CWA AND IT WILL OBVIOUSLY
HAVE STRONG INSTABILITY BUT LESS SHEAR ONCE IT ENTERS OUR AREA. IT
SHOULD BE ABLE TO GENERATE A DECENT COOL POOL THAT MAY SCOFF AT
OUR LESS SHEARED ENVIRONMENT. NOT EXACTLY SURE HOW THIS WILL
PROGRESS (EAST VS SOUTHEAST). THE NORTHWESTERN PART OF OUR CWA
WILL OBVIOUSLY HAVE THE GREATEST CHANCE BECAUSE OF PROXIMITY TO
THE BETTER SHEAR AND ALSO EARLIER ARRIVAL. HIGHEST POPS THERE,
THEN PROGRESSING SE LATE IN THE AFTERNOON. PLEASE BE ALERT FOR
THREATENING WEATHER.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE HEAT AND HUMIDITY WILL FINALLY BREAK ONCE A COLD FRONT LIMPS
THROUGH THE REGION BY SUNDAY, OR AT LEAST A BETTER PORTION OF OUR
REGION. OVER THE COURSE OF THE PAST DAY OR TWO OF MODEL RUNS THE
MID-LEVEL FLOW HAS BECOME MORE PESSIMISTIC WITH A STRONGER ZONAL
FLOW TAKING SHAPE. THE BETTER TROUGHING REMAINS FURTHER NORTH OF
THE REGION AS WE WILL BE SANDWICHED WITH THE DEPARTING RIDGE TO
OUR SOUTH. THE FRONT ITSELF SHOULD BE LIE NEARLY PARALLEL TO THE
FRONT BY SUNDAY SO IT MAY TAKE A WHILE, IF AT ALL, FOR IT TO CLEAR
OUR SOUTHERN ZONES. HIGH PRESSURE MOVING ACROSS TO OUR NORTH MAY
HELP TO INCH THE FRONT FURTHER SOUTH OR AT LEAST ALLOW SOME OF THE
SUBSIDENCE TO MIX OUT THE HIGHER DEWPOINTS, BUT NOT EXPECTING A
FULL CLEARING AND A RETURN TO MORE SEASONAL TEMPERATURES FOR THE
SOUTHERN THIRD OF THE CWA.
THERE WILL STILL BE PLENTY OF LOW-LEVEL MOISTURE IN PLACE WITH
WEAK SURFACE CONVERGENCE ALONG THE BAROCLINIC ZONE ON SUNDAY.
SCATTERED SHOWERS AND THUNDERSTORMS WILL HAVE ANOTHER CHANCE TO
FIRE UP DURING THE AFTERNOON AND EVENING HOURS ACROSS OUR DELMARVA
ZONES. FURTHER NORTH ENOUGH MID AND LOW-LEVEL DRYING SHOULD TAKE
PLACE BEHIND THE FRONT TO ALLOW FOR MUCH LOWER HUMIDITY LEVELS AND
A RETURN TO MORE SEASONAL CONDITIONS.
THE BRIEF RIDGING ALOFT WILL MOVE EASTWARD BY TUESDAY AS A MEAN
EAST COAST TROUGH SETS THROUGH THE REMAINDER OF THE PERIOD. THIS
FEATURE, MUCH LIKE SEVERAL TIMES THIS SUMMER, WILL ALLOW FOR
MULTIPLE WAVES TO QUICKLY MOVE THROUGH OUR REGION FROM THE
SOUTHWEST ON SUNDAY AND MONDAY. HAVING THE STALLED BAROCLINIC ZONE
NEARBY ACTING AS CONDUIT FOR THE ENERGY AND MOISTURE, PROVIDES
DAILY CHANCES FOR MORE CONVECTIVE ACTIVITY THAT WILL MOSTLY BE
DIURNALLY DRIVEN.
MODEL GUIDANCE IS SHOWING A POSSIBLE WEAK SURFACE WAVE FORMING
ALONG THE DELMARVA COASTLINE WITH A STRONGER WAVE ACROSS THE OHIO
VALLEY ON TUESDAY. AS THE OHIO VALLEY SYSTEM MOVES BY TO OUR
NORTHWEST IT MAY ABSORB THE WAVE ALONG THE COASTLINE WHICH WOULD
ONLY INCREASE THE AMOUNT OF MOISTURE SURGING BACK INTO THE REGION
UNDER SOUTHERLY FLOW. THIS SYSTEM ALSO BRINGS ALONG ITS OWN COLD
FRONT WHICH SHOULD PASS THROUGH BY WEDNESDAY INTO THURSDAY. SO
ONCE AGAIN WE LOOK TO HAVE UNSETTLED WEATHER DURING THE LATER HALF
OF THE LONG TERM TOO.
AS THE EAST COAST TROUGH DEEPENS LATER NEXT WEEK WE START TO SEE
ANOTHER SURGE IN PWATS TAKE PLACE FROM THE SOUTHWEST. THE PRIOR
FROPA ON THURSDAY MAY BECOME PARALLEL TO THE MID-LEVEL FLOW AND
ONCE AGAIN STALL JUST TO THE EAST OF OUR REGION WITH MORE MID-
LEVEL IMPULSES TRAVERSING OUR REGION.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE ISOLATED THUNDERSTORMS IN OUR REGION ARE EXPECTED TO
DISSIPATE BY 0300Z. THEY SHOULD AVOID ALL OF OUR TAF SITES, EXCEPT
PERHAPS KRDG AND KABE. WE WILL CONTINUE TO MONITOR THEM AND WE MAY
ADD THE MENTION OF THUNDER TO THOSE TWO TAFS IF IT APPEARS
IMMINENT.
WE WILL CARRY HAZE AT MOST LOCATIONS FOR THE OVERNIGHT PERIOD
BASED ON THIS EVENING'S OBSERVATIONS. THE WIND IS FORECAST TO BE
MOSTLY 6 KNOTS OR LESS AND MAINLY FROM THE SOUTHWEST. AREAS OF
CIRRUS ARE EXPECTED TO PASS OVERHEAD.
WE WILL CARRY MAINLY VFR CONDITIONS FOR SATURDAY AHEAD OF THE
COLD FRONT THAT IS EXPECTED TO DROP INTO OUR REGION FROM THE
NORTHWEST ON SATURDAY NIGHT. WHILE ISOLATED THUNDERSTORMS ARE
POSSIBLE DURING THE EARLY TO MID AFTERNOON IN THE HOT HUMID AIR
MASS, THE GREATER CHANCE FOR SHOWERS AND THUNDERSTORMS SHOULD TAKE
PLACE DURING THE LATE AFTERNOON AND EVENING HOURS. A SOUTHWEST
WIND AROUND 10 KNOTS WITH GUSTS NEAR 20 KNOTS IS ANTICIPATED FOR
SATURDAY.
OUTLOOK...
SATURDAY NIGHT - SUNDAY MORNING...SUB-VFR POSSIBLE IN NUMEROUS
SHOWERS AND THUNDERSTORMS.
SUNDAY...SUB-VFR POSSIBLE IN LEFT OVER SHOWERS AND THUNDERSTORMS
DURING THE AFTERNOON AND EVENING HOURS...MOSTLY CONFINED TO OUR
SOUTHERN TERMINALS.
MONDAY...MOSTLY VFR WITH ISOLATED THUNDERSTORMS ACROSS THE
DELMARVA POSSIBLE.
TUESDAY - WEDNESDAY...SUB-VFR POSSIBLE IN SCATTERED SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
WHAT LOOKS TO BE A BORDERLINE SMALL CRAFT ADVISORY EVENT IS
EXPECTED LATER TONIGHT INTO SATURDAY AS THE PRESSURE GRADIENT AND
WINDS WILL INCREASE PRECEDING THE COLD FRONT AS WILL THE SOUTHERLY
SWELLS. WAVE WATCH GUIDANCE CONTINUES TO VERIFY ABOUT A FOOT TOO
HIGH AND THE WINDS ARE ALSO VERIFYING SLIGHTLY LOWER THAN STAT
GUIDANCE. WHETHER WE DO REACH THE CRITERIA OR NOT, MARINERS SHOULD
BE ALERT FOR POSSIBLE SPECIAL MARINE WARNINGS ON SATURDAY,
ESPECIALLY OFF THE NORTHERN NEW JERSEY COAST.
OUTLOOK...
THE AFOREMENTIONED COLD FRONT WILL SLOWLY TRICKLE THROUGH OUR
WATERS BY SUNDAY ULTIMATELY STALLING CLOSE BY. WINDS AND SEAS WILL
CONTINUE TO DECREASE BEHIND THE FRONT. A WEAK PRESSURE GRADIENT
DEVELOPS BY MONDAY AS THE FRONT STALLS. MULTIPLE WAVES LOOK TO
RIDE ALONG THE BOUNDARY PROVIDING NEAR DAILY CHANCES FOR SHOWERS
AND THUNDERSTORMS. ALL-IN-ALL WE SHOULD REMAIN SUB-ADVISORY FOR
THE OUTLOOK PERIOD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR PAZ070-071-
102-104-106.
NJ...HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR NJZ010-012-013-020-
027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 4 AM EDT SUNDAY FOR
ANZ450>455.
&&
SYNOPSIS...HEAVENER
NEAR TERM...IOVINO
SHORT TERM...GIGI
LONG TERM...HEAVENER
AVIATION...IOVINO/HEAVENER
MARINE...GIGI/HEAVENERHazardous weather outlook, Jul 19, 8:12 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 812 PM EDT FRI JUL 19 2013 DEZ004-NJZ001-007>009-014-016-021>024-026-PAZ054-055-060>062-101-103- 105-210015- DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-EASTERN MONMOUTH- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 812 PM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY PRECEDE A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-210015- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 812 PM EDT FRI JUL 19 2013 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY ACCOMPANY A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ010-012-013-020-027-210015- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 812 PM EDT FRI JUL 19 2013 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WITH STRONG WIND GUSTS AND BRIEF POOR DRAINAGE FLOODING RAINS MAY PRECEDE A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-210015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 812 PM EDT FRI JUL 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WITH STRONG WIND GUSTS MAY PRECEDE A COLD FRONTAL PASSAGE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 7:38 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
738 PM EDT FRI JUL 19 2013
PAZ103-105-200015-
UPPER BUCKS PA-WESTERN MONTGOMERY PA-
738 PM EDT FRI JUL 19 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MONTGOMERY
AND WEST CENTRAL BUCKS COUNTIES...
AT 735 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM EAST
GREENVILLE TO POTTSGROVE TO CEDARVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR RED HILL AROUND 745 PM...SANATOGA AROUND
750 PM...TRUMBAUERSVILLE AROUND 755 PM...SCHWENKSVILLE AROUND 800 PM
AND SELLERSVILLE AROUND 815 PM.
LAT...LON 4042 7555 4043 7551 4042 7548 4044 7546
4048 7524 4034 7532 4025 7545 4022 7559
4024 7560 4022 7561 4024 7565 4024 7570
ROBERTSONSpecial weather statement, Jul 19, 8:05 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
805 PM EDT FRI JUL 19 2013
NJZ009-PAZ105-200030-
HUNTERDON NJ-UPPER BUCKS PA-
805 PM EDT FRI JUL 19 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BUCKS AND
WESTERN HUNTERDON COUNTIES...
AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PLEASANT VALLEY TO TRUMBAUERSVILLE...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR FERNDALE AROUND 815 PM...REVERE AROUND 820
PM...PIPERSVILLE AROUND 825 PM AND ERWINNA AROUND 830 PM.
LAT...LON 4073 7491 4044 7507 4033 7535 4036 7539
4053 7533
ROBERTSONSpecial weather statement, Jul 19, 8:24 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
824 PM EDT FRI JUL 19 2013
PAZ060-200100-
BERKS PA-
824 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...
AT 822 PM EDT...A STRONG THUNDERSTORM WAS NEAR DENVER...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WERNERSVILLE AROUND 835 PM...WHITFIELD
AROUND 840 PM...WYOMISSING HILLS AROUND 845 PM...LAURELDALE AROUND
850 PM...SHOEMAKERSVILLE AROUND 855 PM AND FLEETWOOD AROUND 900 PM.
LAT...LON 4057 7587 4033 7568 4021 7600 4029 7612
4035 7620 4036 7621
FROBERTSONSpecial weather statement, Jul 19, 8:26 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 PM EDT FRI JUL 19 2013
NJZ007>009-200100-
HUNTERDON NJ-MORRIS NJ-WARREN NJ-
826 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HUNTERDON...SOUTHERN
WARREN AND SOUTHWESTERN MORRIS COUNTIES...
AT 822 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLOOMSBURY...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR HAMPTON AROUND 835 PM...GLEN GARDNER AROUND
840 PM...LEBANON AROUND 845 PM...CALIFON AROUND 850 PM AND LONG
VALLEY AROUND 855 PM.
LAT...LON 4070 7471 4067 7473 4065 7472 4050 7506
4054 7507 4057 7510 4058 7513 4068 7518
4090 7483
ROBERTSONSpecial weather statement, Jul 19, 8:42 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT FRI JUL 19 2013
MDZ008-200115-
CECIL MD-
842 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CECIL COUNTY...
AT 840 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARSINS...MOVING EAST
AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR OCTORARO AROUND 850 PM...PERRYVILLE AROUND
900 PM...CHARLESTOWN AROUND 910 PM AND NORTH EAST AROUND 920 PM.
LAT...LON 3965 7616 3972 7594 3952 7580 3947 7600
3952 7599 3955 7603 3954 7605 3954 7608
3956 7609 3957 7609 3956 7608 3957 7608
3964 7616
ROBERTSONSpecial weather statement, Jul 19, 8:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT FRI JUL 19 2013
NJZ008>010-012-200130-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
858 PM EDT FRI JUL 19 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN HUNTERDON...NORTH
CENTRAL MIDDLESEX...SOMERSET AND SOUTH CENTRAL MORRIS COUNTIES...
AT 857 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLEMINGTON...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WHITE HOUSE STATION AROUND 905 PM...FLAGTOWN
AROUND 910 PM...BRIDGEWATER AROUND 915 PM...SOMERVILLE AROUND 920
PM...MARTINSVILLE AROUND 925 PM AND MILLINGTON AROUND 930 PM.
LAT...LON 4042 7488 4061 7493 4080 7449 4069 7444
4067 7445 4067 7443 4063 7441 4060 7444
4061 7440 4051 7435
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:05 PM EDT | Special Weather Statement | PHI | Hunterdon | 25 min |
| Jul 19, 8:26 PM EDT | Special Weather Statement | PHI | Hunterdon | 34 min |
| Jul 19, 9:24 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Jul 20, 4:18 PM EDT | Special Weather Statement | PHI | Morris | 57 min |
| Jul 20, 5:47 PM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 20, 6:36 PM EDT | Special Weather Statement | PHI | Somerset | 39 min |
| Jul 20, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 64 min |
| Jul 20, 6:57 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jul 20, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 59 min |
| Jul 20, 7:54 PM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jul 19, 8:24 PM EDT | Special Weather Statement | PHI | Berks | 36 min |
| Jul 19, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 42 min |
| Jul 19, 9:01 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Jul 19, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Northampton | 38 min |
| Jul 19, 9:41 PM EDT | Special Weather Statement | PHI | Northampton | 34 min |
| Jul 20, 2:39 PM EDT | Special Weather Statement | PHI | Monroe | 51 min |
| Jul 20, 3:31 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | PHI | Lehigh | 62 min |
| Jul 19, 8:42 PM EDT | Special Weather Statement | PHI | Cecil | 33 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.